# SDR SWAA2022042798120

- Difficulty date: April 26, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737
- Aircraft serial: 63593
- Aircraft time: 18,073 hours, 8,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Out Of Position
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY EXIT LENSE CAME OFF / [01] REINSTALLED I/A/W S.I.P.
